# SDR F3LA98032

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED BULGING SKIN AT AFT CORNER OF CUTOUT AT BS 294.5 WL 148, RBL 24.  MAINTENANCE REMOVED CORRODED AREAS.  FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-30-1, 51-30-2 AND ER 96-0315.  (M)
